# SDR R61A201809300994

- Difficulty date: September 17, 2018
- Submitted: September 30, 2018
- Operation: Air carrier
- Aircraft: N882RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000255
- Aircraft time: 24,444 hours, 18,507 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION-AFT WET AREA- RH SHEAR PANEL FR 87-88 AS MARKED. DRILLED AND ALODINED AFT WET AREA RH SHEAR PANEL FR 87-88 REF SRM 51-40-02, 51-23-04 INSTALLED NEW AFT WET AREA RH SHEAR PANEL FR 87-88 REF SRM 51-40-08 APPLIED TOPCOAT PO # 256614 REF SRM 51-23-06. SEE EAMS W/O H6415 SN 332 FOR WORK DETAILS. AIRCRAFT REMAINS IN HEAVY CHECK BNA.
